Iranian Journal of Science and Technology-Transaction A: Science, ( ISI ), Volume (2012), No (1), Year (2012-5) , Pages (61-70)

Title : ( Numerics of Stochastic Parabolic Differential Equations with Stable Finite Difference Schemes )

Authors: Ali Reza Soheili , Mahdieh Arezoomandan ,

Citation: BibTeX | EndNote

In the present article, we focus on the numerical approximation of stochastic partial differential equations of Itˆo type with space-time white noise process, in particular parabolic equations. For each case of additive and multiplicative noise, the numerical solution of stochastic diffusion equations is approximated using two stochastic finite difference schemes and the stability and consistency conditions of the considered methods are analyzed. Numerical results are given to demonstrate the computational efficiency of the stochastic methods.

Keywords

, stochastic partial differential equations of Itˆo type, finite difference methods, multiplicative noise, additive noise, Saul’yev method, Liu method, convergence, consistency,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1023450,
author = {Soheili, Ali Reza and Mahdieh Arezoomandan},
title = {Numerics of Stochastic Parabolic Differential Equations with Stable Finite Difference Schemes},
journal = {Iranian Journal of Science and Technology-Transaction A: Science},
year = {2012},
volume = {2012},
number = {1},
month = {May},
issn = {1028-6276},
pages = {61--70},
numpages = {9},
keywords = {stochastic partial differential equations of Itˆo type; finite difference methods; multiplicative noise; additive noise; Saul’yev method; Liu method; convergence; consistency; stability.},
}

[Download]

%0 Journal Article
%T Numerics of Stochastic Parabolic Differential Equations with Stable Finite Difference Schemes
%A Soheili, Ali Reza
%A Mahdieh Arezoomandan
%J Iranian Journal of Science and Technology-Transaction A: Science
%@ 1028-6276
%D 2012

[Download]